# SDR 20000809SH027

- Difficulty date: July 14, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N7254H
- Make and model: Cessna 206H
- Aircraft serial: 20608036
- Engine: Lyc IO540AC1A5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Support Bracket
- Part number: 31M22045
- Condition: Incorrect
- Location: Powerplant
- Part time: 498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION, FOUND THE ALTERNATOR BELT DRIVE SUPPORT MISALIGNED WITH THE ALTERNATOR PULLEY CAUSING THE BELT TO SLIP PARTIALLY OFF OF THE ALTERNATOR PULLEY.  FURTHER INVESTIGATION DETERMINED THE INCORRECT STARTER RING GEAR SUPPORT, PN 31M22045, WAS INSTALLED WHICH POSITIONED THE BELT SUPPORT FWD OF THE ALTERNATOR DRIVE PULLEY.  SUBMITTER STATED THE INCORRECT PART WAS INSTALLED AT THE FACTORY DURING PRODUCTION.  (X)
